# SDR 07FDEA03818

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: NCA604465
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA HAS CRACK ON CAP TEE OF BULKHEAD.  REPAIRED AREA IAW EA 8-5310-99388.
